| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); No Code Available (3191)
| Date of Event |
02/09/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If explanted, give date: unknown, information not provided.Explant.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxt150 15.5 diopter lens was implanted in the patient's operative eye on (b)(6) 2018.It was later explanted because the patient complained of being not happy with the quality of their vision and said it was like looking through water at their one day post-operative visit on (b)(6) 2018.The explanted lens was replaced with a model zcb00 lens.Reportedly, there was no patient injury and the patient is doing excellent post-exchange.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 08/01/2018.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.